Skip navigation
Please use this identifier to cite or link to this item: http://uvadoc.uva.es/handle/10324/25801
Full metadata record
DC FieldValueLanguage
dc.contributor.authorCardoso, Carlos-
dc.contributor.authorLanga, Juan-
dc.contributor.authorObaya, Rafael-
dc.date.accessioned2017-09-20T18:04:48Z-
dc.date.available2017-09-20T18:04:48Z-
dc.date.issued2016-
dc.identifier.citationInternational Journal of Bifurcation and Chaos Vol. 26, No. 08, 1650135 (2016)es
dc.identifier.issn1793-6551es
dc.identifier.urihttp://uvadoc.uva.es/handle/10324/25801-
dc.descriptionProducción Científicaes
dc.description.abstractIn this paper, we describe in detail the global and cocycle attractors related to nonautonomous scalar differential equations with diffusion. In particular, we investigate reaction–diffusion equations with almost-periodic coefficients. The associated semiflows are strongly monotone which allow us to give a full characterization of the cocycle attractor. We prove that, when the upper Lyapunov exponent associated to the linear part of the equations is positive, the flow is persistent in the positive cone, and we study the stability and the set of continuity points of the section of each minimal set in the global attractor for the skew product semiflow. We illustrate our result with some nontrivial examples showing the richness of the dynamics on this attractor, which in some situations shows internal chaotic dynamics in the Li–Yorke sense. We also include the sublinear and concave cases in order to go further in the characterization of the attractors, including, for instance, a nonautonomous version of the Chafee–Infante equation. In this last case we can show exponentially forward attraction to the cocycle (pullback) attractors in the positive cone of solutioes
dc.format.mimetypeapplication/pdfes
dc.language.isoenges
dc.publisherWorld Scientifices
dc.rights.accessRightsinfo:eu-repo/semantics/openAccesses
dc.titleCharacterization of cocycles attractors for nonautonomous reaction-diffusion equationses
dc.typeinfo:eu-repo/semantics/articlees
dc.identifier.doi10.1142/S0218127416501352es
dc.relation.publisherversionhttp://www.worldscientific.com/doi/abs/10.1142/S0218127416501352es
dc.peerreviewedSIes
dc.description.projectMINECO/FEDER MTM2015-66330es
dc.relation.projectIDinfo:eu-repo/grantAgreement/EC/H2020/643073-
Appears in Collections:Documentos OpenAire(Open Access Infrastructure for Research in Europe)
DEP51 - Artículos de revista

Files in This Item:
File Description SizeFormat 
coclcleIJBC.pdf178,01 kBAdobe PDFThumbnail
View/Open

This item is licensed under a Creative Commons License Creative Commons

Suggestions
University of Valladolid
Powered by MIT's. DSpace software, Version 5.5
UVa-STIC